MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, g1, and g4 were updated.The sample was a plasma sample.The calibration was last performed on (b)(6) 2024 and it was acceptable.The field service engineer found an issue with the rinse tubing.He replaced the rinse mechanism tubing, the check valve, and the vacuum vessel and adjusted the rinse levels.Precision studies were performed and they were within specifications.The service actions (replacing the rinse mechanism tubing, the check valve, and the vacuum vessel and adjusting the rinse levels) resolved the issue.No further issues were reported afterward.
 
Event or Problem Description
We received an allegation of questionable ise results for 1 patient sample tested on a cobas 6000 c501 analyzer.Results for the sodium (na) test were affected.Initial result: 150 mmol/l.The customer questioned the initial result as it did not match the patient's previous results and repeated the sample.Repeat result: 143 mmol/l.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The na electrode expiration date was not provided.The c501 analyzer serial number was (b)(6).Qc was acceptable.The investigation is ongoing.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19741354
Report Number1823260-2024-02026
Device Sequence Number17057325
Product Code JJE
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberR9841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight92 KG